Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What is the treatment for positive ANA, inflammation markers, elevated c reactive protein and reconstructed shoulder?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
So today I am pissing like a race horse....every hour almost on the hour. I almost didn't make it to the bathroom today during org chem. So, today I get home and decide to do a urine dipstick test on me. What the hell why not? I am on my dose down part of my steroid pack that my physician gave me thought maybe it might be wreaking havoc on my adrenal glands--Now, I'm not crazy--probable assumption. Well Not happy with the test results-- The question should be what was not positive. Positive for : LEU: 70+ ; URO: off the chart my color is brown; PRO: 15(0.15); SG: 1.030; KET: 5(0.5); BIL: 1(17); Negative GLU. pH is within normal range. He put me on methylpresidone. I ran two set of tests, anyone got any idea as to what might be causing this? I also have several other factors that are now of concern of mine. #1 I do not have a gallbladder. #2 I have have positive ANA tests for two years now, I cant seen to get a typology out of my PC. I have also had positive inflammation markers. I am only 37 I have had almost every joint I have either partially replaced , fused, or reconstructed. I have had constant elevated C-reactive proteins--since 2009, +ANA for 2+years, extremely low Vitamin D (8), This week blood levels now low B-12, My thyroid levels keep going down. I am on 150,000 Iu of D and my levels will only go to 35. I am starting to wonder if I do not have a connective tissue disease, I have had a spinal fusion ( C5, 6, 7) Shoulder reconstruction, ankle reconstruction, partial knee replacement--and in less than 3 years are telling me I need another one. I am usually in sever pain most of the time from my "bones" not just my joints. Lately I have had URQ pain and every time I eat two bites I feel so full, like I have over eaten--I end up getting the hiccups, wondering if there is pressure being put on my diaphragm some where. So today the urination thing started, I almost wet myself trying to get to the bathroom. Came home and decided to do the dipstick urine test. And what the results are is posted above. I am over my PC not knowing what is wrong with me ... I feel like I need to be sent to some specialists.
Posted Mon, 10 Mar 2014 in General Health
Answered by Dr. Raju A.T 21 days later
Brief Answer: Need test reports Detailed Answer: Hi, Thanks for your query. Sorry for the delayed response. To summarize you have, Gall bladder removed Positive ANA for 2 years Positive inflammation markers ?? Elevated C reactive Protein Low Vit D levels Spinal fusion C5, 6, 7 Shoulder reconstruction Ankle reconstruction Partial knee replacement Dyspepsia Hiccoughs On methylprednisone Urine dipstick showing deranged chemical analysis with normal specific gravity. Based on the above facts, I could only think of one possibility, Connective tissue disorder. I would like have a look at the recent test reports you. Xrays, blood analysis, Scans etc. Please do attach them here on the right side of this page. After having a look at them i shall come to most possible diagnosis and opine on management. Waiting for your response,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor